MathSciNet Relay Station
MathSciNet bibliographic data
MR2650453 39B52 (39B82 47B47)
Eshaghi Gordji, M.; Kaboli Gharetapeh, S.; Rashidi, E.; Karimi, T.; Aghaei, M. Ternary Jordan *-derivations in $C^*$-ternary algebras. J. Comput. Anal. Appl. 12 (2010), no. 2, 463–470.
Links to the journal or article are not yet available
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2017, American Mathematical Society
Privacy Statement